# SDR AALA202505073252

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 17,073 hours, 4,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE HANDLE IN ARMED POSITION, BUT DOES NOT STAY IN THE FULLY ARMED SETTING.  FLIGHT DECK DOORS PAGE SHOWS DISARMED. MAINTENANCE PERFORMED A GVI AND FOUND A PIECE OF THE SLIDE ROPE / STRAP HANGING, RESEATED ROPE / STRAP AND PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE SLIDE ARM MECHNISM PER AMM 52-73-00.
